# SDR SWAA2012100308226

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 49,445 hours, 39,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 360, STR 6R.  REMOVED AND REPLACED CLIP PER SRM & DWG.
